# SDR SWAA2014012024346

- Difficulty date: January 6, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N421LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32452
- Aircraft time: 42,251 hours, 24,346 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Structure
- Part number: 65C25745
- Condition: Delaminated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR TE APPROXIMATELY 16IN FROM OTBD EDGE DELAMINATED.  R & R ELEVATOR IAW MM.
